# SDR DALA2016040702685

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 370-389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON RT CUSP WEB BETWEEN BS 370-389 AND X=-54 TO X=-60.  DAMAGE WAS REPAIRED IAW SRM 53-05, FIG 131A AND 51-30-2, 51-10-3 PAR 14 AND 21.
